Helpme Please

1 Replies
kmr8 - November 12

im on birth control, and im on the 4th week of pills, and still haven't started. i know im s_xually active, but im starting to freak out that i havent had my period yet. does your period start on the different color pills on the last week?

 

Grandpa Viv - November 12

Yes, it's supposed to stat during the dummy pills. Sometimes the pill gives side effects including suppression of menstruation (check the mfr web site). Is this the first month on the pill? Did you use other protection the first week? Have you been taking antibiotics or heavy a___lgesics? Have you been religious about taking the pill? My guess is that you have nothing to worry about. Good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?